# SDR JJBA20140630003

- Difficulty date: June 30, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 33,650 hours, 45,349 cycles
- Engine: Pwa PW123
- System (JASC): 7710 · Power Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG TORQUE WENT TO 160% TORQUE ON CLIMB.
